Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the stability of Varley-Day solutions for harmonic materials


Author: M. Aron
Journal: Quart. Appl. Math. 48 (1990), 455-461
MSC: Primary 73C99; Secondary 73G99, 73H99
DOI: https://doi.org/10.1090/qam/1074960
MathSciNet review: MR1074960
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73C99, 73G99, 73H99

Retrieve articles in all journals with MSC: 73C99, 73G99, 73H99


Additional Information

DOI: https://doi.org/10.1090/qam/1074960
Article copyright: © Copyright 1990 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website